Go to content
UR Home

Histamine liberation in man following plasma substitution with gelatine and dextran: cause of anaphylactic reactions in the hospital? (transl.)

Thermann, M., Doenicke, A., Messmer, K., Hamelmann, H., Reimann, J. and Lorenz, Wilfried (1975) Histamine liberation in man following plasma substitution with gelatine and dextran: cause of anaphylactic reactions in the hospital? (transl.). Langenbecks Archiv für Chirurgie Suppl, pp. 435-437.

Full text not available from this repository.

at PubMed


Abstract

After rapid gelatin infusion in many cases a release of relatively small amounts of histamine was observed. Clinical symptoms occured in 5 cases in correspondence to the increased histamine levels, but were relatively harmless. The application of dextran 60 induced anaphylactoid reactions in 2 persons, with death in one case. Plasma histamine level were normal in both cases. Histamine release probably is not the cause of dextrn induced anaphylactoid reactions.


Export bibliographical data



Item type:Article
Date:1975
Institutions:Medicine > Zentren des Universitätsklinikums Regensburg > Tumorzentrum e.V.
Identification Number:
ValueType
54852PubMed ID
Classification:
NotationType
Anaphylaxis/chemically inducedMESH
Dextrans/adverse effectsMESH
Gelatin/adverse effectsMESH
Germany, WestMESH
Histamine ReleaseMESH
HospitalsMESH
HumansMESH
Plasma Substitutes/adverse effectsMESH
Dewey Decimal Classification:600 Technology > 610 Medical sciences Medicine
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Unknown
Item ID:21881
Owner only: item control page
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons